# SDR DALA2022032301925

- Difficulty date: March 22, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 66,203 hours, 30,424 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3269 BENT SUPPORT ANGLE OF FRAME LOCATED FR55 AND BETWEEN STR41L TO STR43L AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED SUPPORT ANGLES PER SRM A320 51-72-11 AND 51-42-11. (2166564)
